Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have problem in liver, test done. Taking udiliv. Is medication required?

Hello Doctor, I am 37 year old Male height 5.10 wt 94 kg. My liver function test showed the following abnormalities. sgot 49.5 sgpt 74.6 Alkaline phosphate -119.1. My doctor has prescribed Udiliv 300 thrice a day for one and half month. I am have been exercising from last eight months. Do I need medication at all? How serious is my condition. Is it reversible? How long will I take to return to normal? What else do you suggest? Thank you very much
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Its elevation is commonly found in many disorders must most usualy is alcoholic, viral, autoimmune or toxic liver damage.Also it can be due to excessive execise. The most common liver disorders is fatty liver which can be found in healthy people, but usually is resulting from elevated blood lipids, overweight and elevated blood sugar. If ultrasounds didnt find anything and viral markers are negative then you have no reason to be concerned. YOu should treat it by gdieatary and lifestyle habbits. Do exercise, avoid alcohol,smoking, fats,fast food and carbonated drinks. Eat more fruit and vegetables, boiled meat and follow some of hepatoprotective diets. Findings usually improves on such measures. If not, then some medicines can be presribed. Thes are moderately elevated enzymes and some doctors prescribe drugs,some not. I suggest to take it and then repeat tests in few weeks,if there is improvement you can stop it. ymptoms then this is just slight and completely reversible liver damage.
Wish you good health.
Answered: Fri, 26 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor